EXACTECH, INC. EQUINOXE CAGE GLENOID MEDIUM, BETA; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Back to Search Results |
| Catalog Number |
314-13-13 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Osteolysis (2377)
| Date of Event |
11/18/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Concomitants: (b)(6) 300-10-15 - equinoxe replicator plate 1.5mm o/s.(b)(6) 300-10-45 - equinoxe replicator plate 4.5mm o/s.(b)(6) 300-20-02 - equinox square torque define screw drive kit.(b)(6) 300-30-08 - equinoxe preserve st.
Event or Problem Description
As reported, approximately 5 years and 10 months post initial left total shoulder arthroplasty (tsa), a revision was performed due to glenoid failure and osteolysis of the humerus (calcar).The patient was revised to a competitor reverse shoulder.The event was not related to the breakage of a device and did not lead to a surgical delay/prolongation.The patient was last known to be in stable condition following the event.